MathSciNet Relay Station
MathSciNet bibliographic data
MR929075 60H15 (35L05 35R60)
Carmona, René; Nualart, David Random nonlinear wave equations: propagation of singularities. Ann. Probab. 16 (1988), no. 2, 730–751.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement